# SDR AALA20120609005

- Difficulty date: June 9, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 68,135 hours, 35,950 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDEWALL LEFT AFT OVERWING EXIT DOOR HAS CRACK IN DOOR PAN ON AFT SIDE AT TOP STOP FITTING.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER PER SRM 52-05-00 FIGURE 51.
